RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Postnikov, Mikhail Mikhailovich
(1927–2004)

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 23

Number of views:
This page:2594
Abstract pages:10520
Full texts:5580
References:474
Professor
Doctor of physico-mathematical sciences (1953)
Birth date: 27.10.1927

http://www.mathnet.ru/eng/person18445
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:postnikov.mikhail-mikhailovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/141450
http://elibrary.ru/author_items.asp?authorid=103434

Publications in Math-Net.Ru
2002
1. M. M. Postnikov, “On the Asymptotics of the Green Functions for Parabolic Equations”, Tr. Mat. Inst. Steklova, 236 (2002),  272–284  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 236 (2002), 260–272
1999
2. M. M. Postnikov, “Naturalness and Totality of Cohomology Operations”, Tr. Mat. Inst. Steklova, 224 (1999),  306–310  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 224 (1999), 281–285
1994
3. M. M. Postnikov, “The lower Steenrod algebra”, Uspekhi Mat. Nauk, 49:3(297) (1994),  187–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:3 (1994), 192–193  isi
1991
4. M. M. Postnikov, “Three-dimensional spherical forms”, Trudy Mat. Inst. Steklov., 196 (1991),  114–146  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 196 (1992), 129–161
1984
5. D. V. Anosov, R. V. Gamkrelidze, E. F. Mishchenko, M. M. Postnikov, “The mathematical work of L. S. Pontryagin”, Trudy Mat. Inst. Steklov., 166 (1984),  3–17  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 166 (1986), 1–15
1977
6. M. M. Postnikov, “Localization of topological spaces”, Uspekhi Mat. Nauk, 32:6(198) (1977),  117–181  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:6 (1977), 121–184
1973
7. M. A. Evgrafov, M. M. Postnikov, “More on the asymptotic behavior of Green functions of parabolic equations with constant coefficients”, Mat. Sb. (N.S.), 92(134):2(10) (1973),  171–194  mathnet  mathscinet  zmath; Math. USSR-Sb., 21:2 (1973), 167–190
1970
8. M. A. Evgrafov, M. M. Postnikov, “Asymptotic behavior of Green's functions for parabolic and elliptic equations with constant coefficients”, Mat. Sb. (N.S.), 82(124):1(5) (1970),  3–29  mathnet  mathscinet  zmath; Math. USSR-Sb., 11:1 (1970), 1–24
1969
9. M. A. Evgrafov, M. M. Postnikov, “A certain property of the Teichmüller metric”, Dokl. Akad. Nauk SSSR, 187:6 (1969),  1229–1231  mathnet  mathscinet  zmath
10. M. A. Evgrafov, M. M. Postnikov, “A property of the Siegel modular group”, Mat. Sb. (N.S.), 78(120):4 (1969),  485–500  mathnet  mathscinet  zmath; Math. USSR-Sb., 7:4 (1969), 477–489
1966
11. M. M. Postnikov, “Spectral sequences”, Uspekhi Mat. Nauk, 21:5(131) (1966),  141–148  mathnet  mathscinet  zmath; Russian Math. Surveys, 21:5 (1966), 133–140
12. M. M. Postnikov, “On Cartan's theorem”, Uspekhi Mat. Nauk, 21:4(130) (1966),  35–46  mathnet  mathscinet  zmath; Russian Math. Surveys, 21:4 (1966), 25–36
1965
13. M. M. Postnikov, “On paracompactness of cell-like polyhedra”, Uspekhi Mat. Nauk, 20:5(125) (1965),  226–230  mathnet  mathscinet  zmath
1964
14. M. I. Vishik, S. P. Novikov, M. M. Postnikov, “The Gor'kii Mathematical Seminar on Homotopic Topology”, Uspekhi Mat. Nauk, 19:6(120) (1964),  237–238  mathnet
1963
15. M. M. Postnikov, “Homotopy theory”, Itogi Nauki. Algebra. Topol. 1962, 1963,  107–133  mathnet  mathscinet  zmath
1961
16. M. M. Postnikov, “The equivalence of cohomology theories”, Trudy Mat. Inst. Steklov., 64 (1961),  165–172  mathnet  mathscinet  zmath
1960
17. V. G. Boltyanskii, M. M. Postnikov, “On principal notions of algebraic topology. Axiomatic definition of cohomology groups”, Dokl. Akad. Nauk SSSR, 133:4 (1960),  745–747  mathnet
1958
18. M. M. Postnikov, “Limit complexes of cubic resolvents”, Dokl. Akad. Nauk SSSR, 119:2 (1958),  207–210  mathnet  mathscinet  zmath
19. M. M. Postnikov, “Cubical resolvents”, Dokl. Akad. Nauk SSSR, 118:6 (1958),  1085–1087  mathnet  mathscinet  zmath
1956
20. M. M. Postnikov, “Homology theory of smooth manifolds and its generalizations”, Uspekhi Mat. Nauk, 11:1(67) (1956),  115–166  mathnet  mathscinet  zmath
21. M. M. Postnikov, “Investigations in homotopy theory of continuous mappings. III. General theorems of extension and classification”, Mat. Sb. (N.S.), 40(82):4 (1956),  415–452  mathnet  mathscinet  zmath
1955
22. M. M. Postnikov, “Investigations in homotopy theory of continuous mappings. I. The algebraic theory of systems. II. The natural system and homotopy type”, Trudy Mat. Inst. Steklov., 46 (1955),  3–158  mathnet  mathscinet  zmath
1954
23. M. M. Postnikov, “Definite families of functions and algebras without divisors of zero over the field of real numbers”, Uspekhi Mat. Nauk, 9:2(60) (1954),  67–104  mathnet  mathscinet  zmath

2004
24. M. M. Postnikov, “Thoughts about School”, Math. Ed., 2004, 2(29),  2–19  mathnet
2003
25. D. V. Anosov, V. I. Arnol'd, V. M. Buchstaber, V. A. Golubeva, A. A. Gonchar, A. B. Zhizhchenko, Yu. S. Ilyashenko, V. V. Kozlov, S. P. Konovalov, L. D. Kudryavtsev, V. P. Leksin, O. B. Lupanov, A. A. Mal'tsev, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, M. M. Postnikov, V. A. Sadovnichii, A. G. Sergeev, L. D. Faddeev, A. V. Chernavskii, “Andrei Andreevich Bolibrukh (obituary)”, Uspekhi Mat. Nauk, 58:6(354) (2003),  139–142  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:6 (2003), 1185–1189  isi
2002
26. V. M. Buchstaber, A. V. Zarelua, A. A. Mal'tsev, E. F. Mishchenko, E. A. Morozova, S. P. Novikov, V. I. Ponomarev, M. M. Postnikov, E. G. Sklyarenko, V. V. Fedorchuk, “Yurii Mikhailovich Smirnov (on his 80th birthday)”, Uspekhi Mat. Nauk, 57:2(344) (2002),  203–207  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:2 (2002), 431–436  isi
2001
27. A. A. Bolibrukh, A. A. Irmatov, M. I. Zelikin, O. B. Lupanov, V. M. Maynulov, E. F. Mishchenko, M. M. Postnikov, Yu. P. Solov'ev, E. V. Troitskii, “Aleksandr Sergeevich Mishchenko (on his 60th birthday)”, Uspekhi Mat. Nauk, 56:6(342) (2001),  167–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:6 (2001), 1187–1191  isi
1997
28. M. M. Postnikov, “M.Postnikov's Bibliography”, Math. Ed., 1997, 2,  108  mathnet
29. M. M. Postnikov, “Necessary Explanations to the Previous Article”, Math. Ed., 1997, 2,  100–107  mathnet
30. M. M. Postnikov, “On Trustworthyness of Ancient History”, Math. Ed., 1997, 2,  89–99  mathnet
31. M. M. Postnikov, “Is Mathematics a Science?”, Math. Ed., 1997, 2,  83–88  mathnet
32. M. M. Postnikov, “Magic Squares”, Math. Ed., 1997, 2,  54–82  mathnet
33. M. M. Postnikov, “On Factoryzation of Polynomials”, Math. Ed., 1997, 2,  40–53  mathnet
1989
34. F. I. Karpelevich, A. I. Kostrikin, V. N. Latyshev, A. D. Myshkis, M. M. Postnikov, L. A. Skornyakov, “Leonid Efimovich Sadovskii (obituary)”, Uspekhi Mat. Nauk, 44:1(265) (1989),  175–176  mathnet  mathscinet; Russian Math. Surveys, 44:1 (1989), 221–222  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020